CureZone   Log On   Join
Re: Still having anxiety. =(
 
mamaj Views: 12,255
Published: 12 years ago
 
This is a reply to # 1,590,857

Re: Still having anxiety. =(


I would get it out Ashley. My anxiety issues were the first side effect to manifest. around the 2 year mark the physical ones started, and it got progressively worse. I have been on xanax for 1.5 years now. It has helped me tremendously,and I am slowly tapering off it. I think it gets a bad rap. You are just as likely to get "addicted" to the antidepressants from what I can tell-thus, the weaning off.

You may not get a lot of responses to your post b/c you are replying to a very old thread. Most of the active posters are responding to the last page on the forum. Usually it comes up as a chronological view, based on the first post in the thread.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.324 sec, (1)